# SDR HNAA2018081300191

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 43,161 hours, 39,693 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  AIR CON FAILED TO PRESSURIZE IN AUTO OR MANUAL. SELECTED PRESSURIZATION CONTROL TO DUMP IAW QRH.
